It is currently Tue Aug 22, 2017 3:58 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Sun Sep 19, 2010 11:51 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Thu Aug 05, 2010 11:32 pm
Posts: 82
I don't understand why I'm feeling wd symptoms *before* 4 or 5 hours before I'm supposed to take my next dose. I thought it lasted longer like 36 hours half life. The symptoms stay too long so it's not fleeting. I'm feeling perplexed??


Top
 Profile  
 
 Post subject:
PostPosted: Mon Sep 20, 2010 7:40 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
I guess I'm perplexed, too, because I don't see how you could be having withdrawals 4+ hours after dosing with bupe. Are you sure it's w/d you're experiencing? We addicts tend to be so panicky about getting sick that if we feel bad and it resembles w/d symptoms in the least that we jump right to the conclusion. What exactly are your symptoms? Look at your pupils - or have someone else if that is more objective...that is a good indicator of the state you are in.

Please let us know how you are feeling.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Sep 20, 2010 5:24 pm 
Offline
Super Poster
Super Poster

Joined: Thu Jun 17, 2010 5:35 pm
Posts: 170
Hello Hopeful,

I dose 2 times a day also, I used to dose 3 times a day but have moved to only 2 a few months ago{which my dr. knows and recommended}. I take 3-4mgs in the am about 8ish and go to work till 5ish. When I leave workat 5 I feel w/d's also, not horriable but I am sure they are w/d's. I get minor stomach cramps, runny nose, yawning, tired, and ache. I take another 3-4mgs and it goes away within 30 minutes. There have been times I try to wait it out because I am really hoping to get down to once a day soon and then I don't sleep and get bad leg cramps and diarrea. I think if I stuck it with it for a few days my body would adjust but I am not strong enough to handle it yet.

I know I have read that there is no way this can happen but it does. I am hoping that the strips will be better absortin because I think it has something to with that for me anyway. I have really bad teeth and bad gum disease and I think it could have something to do with it.

Even when I was taking oxys I would sniff a 80mg and within a hour I would need more. I was not even a hundred pounds and could take over 500mgs a day of oxys and still function normally not nodding out at all. I think people have different matabolism{SP} rates.

Anyway I just wanted to say that your not alone. Good luck :D


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group